# SDR 04FDEA02494

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 35,718 hours, 25,810 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DSB11001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT WITH EITHER SYS, AIRCRAFT HAD SYMTEMS OF THINKING IT WAS STILL ON GROUND.  AUTOPILOT INOP, CABIN PRESS REGULATORS INOP.  AFTER BLOCK IN ACARS DIDN`T RECOGNIZE THAT AIRCRAFT HAD TAKEN OFF.   T/S PROX BOX FAULT CODE ARE 05, 06, 07, 03, 04, 12, 13, 14, 10, 11, FAULTS ARE SYS 1 AND 2 GEAR PROX SENSORS.  REMOVED AND REPLACED LANDING GEAR POSITION SENSOR SWITCH (10GB) ON 400VU PER 32-61-00-5.  REPLACED BOGIE BEAM SENSORS 8GA, 9GA, 11GA AND 12GA PER M/M 32-00-00-4.  PERFORMED NUMEROUS GEAR RETRACTIONS ON BOTH SYS 1 AND 2 WITH NO FAULTS.  ACFT OK FOR SERVICE.
